# SDR DL73S040527

- Difficulty date: June 9, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,024 hours, 35,620 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1016 BULKHEAD WEB, STIFFENERS AND CHORDS CORRODED AT BL 0.  CHORD SUFFERED DAMAGE AT BL 0 DURING COURSE OF REPAIR.  AREA REPAIRED IAW ERA 089856-14AD.
